# SDR A6WA202212058462

- Difficulty date: December 5, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,235 hours, 37,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004405
- Part serial: NSN
- Condition: Chafed
- Location: Fs682-Fs700
- Part time: 39,235 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO THE FUSELAGE EXTERNAL SKIN PN 601R35004-405 AT FS682.00 - FS700.00 AND STR 15R.  ********AIRCRAFT REMOVED FROM SERVICE*********** BLENDED WEAR DAMAGE TO THE FUSELAGE EXTERNAL SKIN PN 601R35004-405 AT FS682.00 - FS700.00 AND STR 15R. DIMENSIONS L = 5.300Ï¿½ X W = 2.400Ï¿½ X D = 0.013Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01953 REV IR DATED 2/9/2023. WORK PERFORMED UNDER AERSALE WORK ORDER 003822, CARD NO. 20306, CARD ID # 1820142. N463AW TT: 39,235:25 TC: 37,967
